# SDR CA980318011

- Difficulty date: February 11, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 19,583 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99810057651
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOTICEABLE BINDING WHEN ROTATING ACTUATOR AT .500 STROKE, END PLAY OK.
